MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150222
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one reported event, the one device was returned to bd and evaluated.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model u4150222 pta balloon dilatation catheter allegedly detached.These report was received from one source.Of the one event, did not involved patient with no reported patient contact.The patients' age ranged from (b)(6) years, weight was (b)(6) kgs.Of the reported patients, one was female.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model u4150222 pta balloon dilatation catheter allegedly detached.These report was received from one source.Of the one event, did not involved patient with no reported patient contact.The patients' age ranged from 64 years, weight was 63 kgs.Of the reported patients, one was female.
 
Additional Manufacturer Narrative
For the one reported event, lot number was provided and lot history review was performed.The device was returned.A visual inspection found the device was received in two separate segments.A completed detachment of the balloon from the catheter was noted, and a complete circumferential break of the guidewire lumen was noted.Therefore, the investigation is confirmed the reported detachment.The definitive root cause for the identified detachment could not be determined based on the available information.It is unknown if procedural issues contributed to the reported event.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8519698
Report Number2020394-2019-00345
Device Sequence Number1920055
Product Code LIT
UDI-Device Identifier00801741053474
UDI-Public(01)00801741053474
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150222
Device Catalogue NumberU4150222
Device Lot NumberCMCY0110
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1